# SDR SWAA2018091124931

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 48,486 hours, 27,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: AS0073
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER PUTTING GEAR HANDLE UP, THE GREEN "RT GEAR" LIGHT ON THE CENTER MAIN PANEL REMAINED ILLUMINATED. CYCLED GEAR PER CHECKLIST.  R&R RT MAIN LANDING GEAR DOWN AND LOCKED SENSOR IAW AMM.
